Notre Dame Journal of Formal Logic

On a family of paradoxes.

A. N. Prior

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 2, Number 1 (1961), 16-32.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093956750

Zentralblatt MATH identifier
0112.00408

Mathematical Reviews number (MathSciNet)
MR0144816

Digital Object Identifier
doi:10.1305/ndjfl/1093956750

Subjects
Primary: 02.30

Citation

Prior, A. N. On a family of paradoxes. Notre Dame Journal of Formal Logic 2 (1961), no. 1, 16--32. doi:10.1305/ndjfl/1093956750. http://projecteuclid.org/euclid.ndjfl/1093956750.


Export citation